# SDR R61A201811271175

- Difficulty date: November 2, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031036022
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E #4 SLAT IB SLAT HARNESS TEFLON HAS ELONGATED MOUNTING SCREW HOLE.REMOVED AND REPLACED RH WING L/E SKIN AT #4 SLAT, REF SRM 51-40-08. SEE WIP'S AND TASKS FOR WORK PERFORMED. SEE EAMS W/O H6503 SN 453 FOR WORK DETAILS
